# SDR ASOA2019062195080

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 31,873 hours, 41,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE ROW 23 CEILING EMERGENCY LIGHT WAS FOUND INOP. MX R/R LIGHT BULB WITH OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
